DocServer

Items where Author is "Aragón Artacho, Francisco J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 18.

Article

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2015) Global Behavior of the Douglas–Rachford Method for a Nonconvex Feasibility Problem. J. Global Optimization . (In Press)

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2014) Recent Results on Douglas-Rachford Methods for Combinatorial Optimization Problems. Journal of Optimization Theory and Applications, 163 (1). pp. 1-30.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2014) Douglas-Rachford feasibility methods for matrix completion problems. ANZIAM Journal .

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Martín-Márquez, Victoria and Yao, Liangjin (2014) Applications of Convex Analysis within Mathematics. Mathematical Programming, 148 (1-2). pp. 49-88.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. (2013) Global convergence of a non-convex Douglas-Rachford iteration. J. Global Optimization, 57 (3). pp. 753-769.

Aragón Artacho, Francisco J. and Bailey, David H. and Borwein, Jonathan M. and Borwein, Peter (2013) Walking on real numbers. Mathematical Intelligencer, 35 (1). pp. 42-60.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. (2012) Global convergence of a non-convex Douglas–Rachford iteration. Journal of Global Optimization . ISSN 0925-5001

Aragón Artacho, Francisco J. and Gaydu, Michaël (2012) A Lyusternik–Graves theorem for the proximal point method. Computational Optimization and Applications, 52 (3). pp. 785-803. ISSN 0926-6003

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Borwein, Peter (2012) Walks on real numbers. Mathematical Intelligencer .

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2011) Enhanced metric regularity and Lipschitzian properties of variational systems. Journal of Global Optimization, 50 (1). pp. 145-167. ISSN 0925-5001

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2010) Metric regularity and Lipschitzian stability of parametric variational systems. Nonlinear Analysis: Theory, Methods & Applications, 72 (3-4). pp. 1149-1170. ISSN 0362546X

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2008) Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, 15 (2). pp. 365-380. ISSN 0944-6532

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2007) Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and Applications., 335 (1). pp. 168-183. ISSN 0022-247X

Aragón Artacho, Francisco J. (2007) A new and self-contained proof of Borwein's norm duality theorem. Set-Valued Analysis, 15 (3). pp. 307-315. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Dontchev, Asen L. (2007) On the inner and outer norms of sublinear mappings. Set-Valued Analysis, 15 (1). pp. 61-65. ISSN 0927-6947

Thesis

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

This list was generated on Sun Jun 25 13:35:44 2017 AEST.